# SDR QXEA2015070200363

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Service Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PORT EXTERNAL DOUBLER IS CORRODED.    REMOVED INTERNAL DOUBLER BS 1.0 TO BS -18.2  STRINGERS 25 - 27R IAW SRM 51-42-05.   DOUBLER INSTALLED, IAW SRM 51-42-05, DWG 85327507 REV B.
